# SDR DL72W962548

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Left Pack
- Component: 22D10
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 11,000 WITH LT PACK ONLY ON F/AS REPORTED, SMOKE IN CABIN COMING FROM OVHD VENTS.  REPLACED LT WATER SEPARATOR BAG, RAN NR 1 ENG AND OPERATED BOTH PACKS.  ALL OK, NO SMOKE.
